# SDR ASOA2013070508574

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- Aircraft time: 21,285 hours, 20,202 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERNAL LIGHTS INOPERATIVE.  FOUND LT EXTERNAL NR 7 SOCKET TO BE GROUNDED TO ACFT.  ADJUSTED WIRING.  REPLACED F2 FUSE ON BATTERY PACK NR 4 IAW CMM 33-21-70.
